Anonymous
Anonymous asked in HealthDiet & Fitness · 5 months ago

Can dental x rays or novacane cause muscle loss?

I had a cavity filled.. multiple x rays were taken and novacane was injected. Could any of this cause muscle loss or affect my strength training progress in any way?

11 Answers

Relevance
  • 5 months ago
    Best answer

    There should be no affect whatsoever on your muscles.

  • 5 months ago

    Not really, no.

  • 5 months ago

    no its not brother

  • 5 months ago

    Not in the slightest bit.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • kelvin
    Lv 7
    5 months ago

    no it still can't no matter how many times you ask

  • 5 months ago

    absolutely no, not in any way

  • 5 months ago

    There is nothing in either to result in muscle loss; that occurs with extreme disuse or muscle wasting from disease or malnutrition.

  • 5 months ago

    I've been having both for 75 years and it hasn't harmed me at all.

  • .
    Lv 7
    5 months ago

    No. Muscle loss is caused by atrophy.

  • 5 months ago

    wont affect muscles

Still have questions? Get answers by asking now.